# SDR SWAA2024071102047

- Difficulty date: June 15, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,658 hours, 10,144 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE ANGLE LOCATED AT DEFLECTION CONTROL RIB AREA AND AT LEVEL ORSS 272 AT LT WING 2024-384347<[01] REPLACED ANGLE LOCATED AT DEFLECTION CONTROL RIB AREA AND AT LEVEL ORSS 272 AT LT WING IAW B737-800 SRM 51-40-02-0G-0 AND DWG 115A6200 REV A SHEET 24. MEASURES OF THE CRACK ARE: L= 0.654? TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23272265 DUE DATE: 14-JAN-25.;[02] CORRETED STEP 1. REPLACED ANGLE LOCATED AT DEFLECTION CONTROL RIB AREA AND AT LEVEL ORSS 272 AT LT WING IAW B737-800 SRM 51-40-02-0G-0 AND DWG 115A6200 REV A SHEET 24. MEASURES OF THE CRACK ARE: L= 0.654? TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23272265 DUE DATE: 14-JAN-25. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
